English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55542/89862 (62%)
Visitors : 11010177      Online Users : 29
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58040


    Title: Labor Commuting Costs and the Exclusion Theorem
    Other Titles: 雇工交通成本與排外定理
    Authors: 麥朝成;Mai, Chao-cheng;黃鴻;Hwang, Hong
    Contributors: 淡江大學產業經濟學系
    Keywords: 排外定理;Weber區位模型;Exclusion theorem;Weberian model
    Date: 1998-07
    Issue Date: 2011-09-29 10:51:58 (UTC+8)
    Publisher: 行政院國家科學委員會
    Relation: Proceedings of the National Science Council. Part C, Humanities and Social Sciences 8(3), pp.494-498
    Appears in Collections:[產業經濟學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML26View/Open
    雇工交通成本與排外定理.pdf258KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback